# SDR IPXA2025031171597

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 72,198 hours, 24,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587683
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N : 143T5876-83 PANEL NO : 231GFF.FABRICATED A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4
